# SDR DALA2019050602911

- Difficulty date: May 6, 2019
- Submitted: May 9, 2019
- Operation: Air carrier
- Aircraft: N709DN
- Make and model: Boeing 777232LR
- Aircraft serial: 40559
- Aircraft time: 46,385 hours, 4,238 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7109, L/P 5660134) EMERG EXIT LIGHTS INOP SEAT ROW LIGHTS AT SEATS 10-12 LT & RT. REPAIRED WIRING AT SEAT 10B PER SWPM 20-10-13.
